MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING

ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING
Model Number 22299M-W2
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined that anatomical conditions likely caused the difficulties to extract the guidewire during the procedure.It is likely that based on the reported information, the ht wiggle guide wire became stuck with the lesion due to the heavy tortuosity, and 90% stenosis in the left atrioventricular artery.As such, the additional intervention of a balloon allowed the wire to be removed with no damage to the stent.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion with mild calcification, heavy tortuosity, and 90% stenosis in the left atrioventricular artery.A 2.5 x 23 mm xience skypoint stent was implanted and no issues were noted during the removal of the stent delivery system.The ht wiggle guide wire became stuck with the lesion during the removal.The guide wire was removed by delivering a balloon and the procedure was completed with a non-abbott guide wire.There was no damage noted with the stent after the guide wire was removed.There was no adverse patient effect.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11334466
Report Number2024168-2021-01235
Device Sequence Number11021579
Product Code DQX
UDI-Device Identifier08717648079719
UDI-Public08717648079719
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number22299M-W2
Device Catalogue Number22299M-W2
Device Lot Number0011061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE SKYPOINT 2.5 X 23
Outcome Attributed to Adverse Event Required Intervention;